# SDR YENA2023082100960

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 86,597 hours, 32,274 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 8625
- Condition: Failed
- Location: 100hm
- Part time: 67,424 hours, 24,315 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#88, FLL-ALB. 'DURING DESCENT PASSING 11000 FT (DIRTY SOCK) PRESENT IN COCKPIT ( PACKS ); PERFORMED LEVEL C REMOVAL OF THE CONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-804A. REMOVED AND REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41. REMOVED AND REPLACED PACK 2 OZONE FILTER  IAW AMM 21-51-41. NO ODOR WAS NOTED. MX-4 UPDATED. PLACARD REMOVED. REF LP 3704677-1 (REMOVED AND REPLACED OZONE FILTER FOR PACK 1 IAW AMM 21-51-41-000-001-A ) FOR CONTINUATION.'
